About five and a half weeks ago I got my most recent lupron shot. I expected only mild side effects the first 4 weeks. Instead I had major nausea and upset stomach issues on and off during the entire period. Many dinners were limited to mashed potatoes. The fifth week saw my stomach issues clear up and I had only 1 moderate depression.
The sixth week has been a disaster so far. I missed thanksgiving dinner due to stomach problems that carried over into the next day. Yesterday was one the worst days of my life. Crippling depression set in along with serious nausea. Lupron also left my arms with a fierce tingling for hours. On top of all that I had a chest cold and sore throat. I managed to get through the day, but I feel like something snapped. Today was better, but still very rough. I’m trying to get an appointment set up with oncologist to explore other choices. These side effects are so significantly degrading my quality of life, I’ve got to check out the options.